# SDR CALA2024111902894

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 44,562 hours, 15,926 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR6356024
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPL AT SEAT ROWS 7ABC-14ABC INOP SUPPORT TASK NSA EMX N/R00177.TROUBLESHOT AND FOUND EEPL WIRING DISCONNECTED. RESEATED PINS FOR EEPL WIRING AND OPS CHECK GOOD, NO PARTS REPLACEMENT REQUIRED.
